American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] William A. Veech. Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem ${\rm mod}\ 2$ . Trans. Amer. Math. Soc. 140 (1969) 1-33. MR 0240056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. L. Hilliker. On analytic functions which have algebraic values at a convergent sequence of points . Trans. Amer. Math. Soc. 126 (1967) 534-550. MR 0204365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles F. Osgood. Some theorems on diophantine approximation . Trans. Amer. Math. Soc. 123 (1966) 64-87. MR 0193065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard T. Bumby. An elementary example in $p$-adic diophantine approximation . Proc. Amer. Math. Soc. 15 (1964) 22-25. MR 0157940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wolfgang M. Schmidt. Metrical theorems on fractional parts of sequences . Trans. Amer. Math. Soc. 110 (1964) 493-518. MR 0159802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Aviezri S. Fraenkel. On a theorem of D. Ridout in the theory of Diophantine approximations. . Trans. Amer. Math. Soc. 105 (1962) 84-101. MR 0144852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harry Kesten. Some probabilistic theorems on Diophantine approximations . Trans. Amer. Math. Soc. 103 (1962) 189-217. MR 0137692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ivan Niven. Minkowski's theorem on nonhomogeneous approximation . Proc. Amer. Math. Soc. 12 (1961) 992-993. MR 0136578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1